# SDR FDEA201205201896

- Difficulty date: May 20, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 63,750 hours, 14,700 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: ACA73321
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK UPPER CARGO DOOR FORWARD HINGE SUPPORT 9TH LOBE HOLE FOUND EXCEED MAXIMUM PERMITTED LIMITS.  REPAIR CARRIED OUT IAW EA 1-5230-159843.  REPAIR CLASSIFIED MINOR IAW GMM 6-2-100, REV 114.
